|Table of Contents|

Generalization of Some Inequalities(PDF)

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
1999年02期
Page:
97-100
Research Field:
Publishing date:

Info

Title:
Generalization of Some Inequalities
Author(s):
Ding Jianzhong
School of Sciences,NUST,Nanjing210094
Keywords:
integrables of Cauchy type discrete variable methods inequalit ies H o . . lder inequalit ies
PACS:
-
DOI:
-
Abstract:
In equalital theory is an important brand of modern mathemat ics. H o . . lder , s inequality is the basis of modern mathemat ics. An enormous amount of g eneralizat ions for H o . . - lder, s inequalities has been devoted. This paper int roduced some inequalit ies to generalize. H o . . - lder-Mit rinovic inequalit ies, and put forw ard a new methed to improve.

References:

1 Mitrinovic D S. Analytic inequalities. Berlin: Springer-Verlag , 1970

Memo

Memo:
-
Last Update: 2013-03-29